# SDR UPS07149844

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DECLARED EMERGENCY INTO SJU AFTER APU AUTO SHUT DOWN AND NR 1 GENERATOR WAS PREVIOUSLY DEFERRED ON M350956.  [SUP 05-25-07]  ACCOMPLISHED OPS CHECK IAW A300 MM 49-10-00-05. OPS CHECK NORMAL AT THIS TIME. R & R NR 1 GENERATOR CONTROL UNIT IAW A300 MM 24-22-12-04. THIS CLEARS M340946
